Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What medicine should I take to gain weight ?

is there any tablet available for weight gain?when i take ayurvedic medicines which has fat content i m gettng pimples ...pls suggest some solution
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, welcome to healthcare magic,
The weight can be increased to normal with the help of good diet which should contain all nutrients esp. high protien diet,similarly other causes of being underweight should be ruled out and treated as well like-any prevailing chronic debilitating disease like T. B.,GIT infections, worm infestations, or effect of such disease, over physical work with poor or insufficient diet, overactive thyroid.
so any of above mentioned conditions if exist then take openion of your doctor and then follow diet plans as required
Answered: Tue, 29 Mar 2011
General Surgeon Dr. Rajinder Bajoria's  Response
Good balanced diet high in calorie & proteins is much better,harmless & cheaper than any medicine. So concentrate on diet than on medicine.Disclaimer
Answered: Tue, 29 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor